• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

Venlafaxine (Efexor XL)

P

poomah

Member
Joined
May 13, 2010
Messages
11
Location
wales ish
Heya, I've been on venlafaxine for around 5 weeks now and I was wondering if
Anyone else has experienced mouth ulcers whilst on it?
The first week I was on it I had mouth ulcers pretty much everyday,
Then I went off it due to the doctors messing up my prescription so I was without for three days since taking again I have mouth ulcers!
I was also wondering if it made you lose you appetite?

Cheers peeps
 
amathus

amathus

Well-known member
Joined
Apr 23, 2010
Messages
16,317
Location
goodness knows!
Prescription drugs affect people in many different ways. It seems strange that the mouth ulcers only appeared after starting on the Effexor, and then re-appreared when you began the medication again.
It would be worth checking this out with you're GP.

I've been on Effexor for 15 years now, it made my appetite increase to begin with but now it has levelled out. My main problem with it was profound sweating.

Really, you haven't been on the drug very long, so give it time, and hopefully it will all settle down for you.
I hope you find the drug as helpful as I have.

meteos.
 
B

BP2

Guest
I lost my appetite a little for the first couple of weeks and it was accompanied by mild nausea - nothing to bad.
 
Similar threads

Similar threads

Top